# SDR DALA2025060404280

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 77,753 hours, 36,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3260 DISC: L2 DOOR OVERHEAD EMER LIGHT HAS ROW OF LED BURNT OUT. C/A: REMOVED & REPLACED LIGHT ASSY REF A320 AMM 33-51. OPS CK GOOD. (LP: 7413553)
